DOI 10.2169/internalmedicine.5813-20
Drug Fever Due to Favipiravir Administration for the Treatment of a COVID-19 Patient.
Аннотация
A 55-year-old Japanese man was hospitalized with the novel coronavirus disease 2019 (COVID-19). On the 14th day after the start of favipiravir administration, the patient developed a fever with a temperature of 38.1°C. His pulse rate also became elevated to 128 bpm, so relative bradycardia was not suspected. Since he was in good overall health and no concomitant symptoms and signs were apparent, we considered it to be drug fever due to favipiravir. After the completion of favipiravir treatment, the patient's temperature normalized within 24 hours. We herein report this case of drug fever caused by favipiravir.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.